# SDR SIMA20221115001

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 40,623 hours, 35,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LEVER GETS STUCK HALFWAY. UNABLE TO OPEN DOOR FROM INSIDE. NEED ASSIST FROM OUTSIDE WITH EXTERNAL LEVER.   FOUND MAIN DOOR LEVER NOT PROPERLY SECURED. RESECURED IAW AMM 52-18-05 OPS CHECK GOOD.  ORIG SUBMISSION DATE:  11/15/2022
